| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during intraocular lens implantation surgery during implantation procedure lens stuck in folded position.Subsequently the lens was removed during initial procedure and completed on the same day using another lens without any patient harm.In he surgeon's prognosis patient condition was good and issue was resolved.Additional information was requested, but no further information is available.